MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah EXETER V40 STEM 44MM NO 4; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Stryker Orthopaedics-Mahwah EXETER V40 STEM 44MM NO 4; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 0580-1-444
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Periprosthetic fracture (4902)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: stryker tha revised due to periprosthetic fracture, original stem head and liner removed, replaced with exeter long stem (44 no 3 260), mdm liner (e) and 28 +4 head.

Brand Name
EXETER V40 STEM 44MM NO 4
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50057667
Report Number0002249697-2026-00652
Device Sequence Number16116521
Product Code JDI
UDI-Device Identifier04546540153333
UDI-Public04546540153333
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K240418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0580-1-444
Device Lot Numberunknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown